# SDR SWAA2021111129709

- Difficulty date: October 12, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737*
- Aircraft serial: 29850
- Aircraft time: 74,896 hours, 43,938 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R AT BS 540 FWD CARGO COMPARTMENT ; 2021-461920 / [01] TOOL USED: P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 05-MAR-22; [02] TOOL USED PRECISION RADIUS GAUGE P/N: 2204A3 ; S/N: AE-408657 DUE DATE : 02-NOV-21; [03] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 21-JAN-22; [04] REPAIRED STRINGER 26R LOCATED BS 500D + 10 TO BS 540 AT FWD CARGO COMPARTMENT. IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFF BELOW.; [05] REPAIRED STRINGER 26R LOCATED BS 500D + 10 TO BS 540 AT FWD CARGO COMPARTMENT. IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFF BELOW. RII
